Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 355, NWS Norman, OK

May 21, 2013Pontotoc County, Seminole County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 21, 2013, 12:13 AM CDT for Pontotoc County, Seminole County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 21, 2013, 12:13 AM CDT (05:13 UTC)
Expired
May 21, 2013, 1:00 AM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Pontotoc County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 71 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 12:03 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1675 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1675 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 8:15 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, May 20, 8:15 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT MON MAY 20 2013

.UPDATE...
THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF SOUTH CENTRAL AND
SOUTHEAST OK THIS EVENING. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE
ACROSS PARTS OF CENTRAL/SOUTHERN OK OVERNIGHT/EARLY TUESDAY. MADE
SOME ADJUSTMENTS TO POPS/WX. WILL SEND UPDATES SHORTLY.

MAXWELL

&&

.PREV DISCUSSION... /ISSUED 152 PM CDT MON MAY 20 2013/

DISCUSSION...

..SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS
MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS...

RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED OVER THE NEXT HOUR OR
TWO ALONG THE DRYLINE AND STATIONARY BOUNDARY. THIS WILL MAINLY
BE ALONG I44 FROM OKC SOUTHWARD...AND ALONG AND EAST OF I35 NORTH
OF OKC. RETURNS ALREADY BEING OBSERVED EAST OF LAWTON. MOST
RECENT MESOANALYSIS AND 18Z SOUNDING SUGGEST VERY LARGE HAIL AND
THE POSSIBILITY OF TORNADOES ESPECIALLY JUST SOUTH/SW OF METRO NE
OF TRIPLE POINT. STORMS SHOULD REMAIN DISCRETE UNTIL LATER
TONIGHT...PERHAPS MERGING ACROSS SOUTH CENTRAL/EAST CENTRAL OK
PRODUCING VERY HEAVY RAINFALL...HAIL...AND THE THREAT OF DAMAGING
WINDS ACROSS SE OK. ANOTHER ROUND OF ELEVATED CONVECTION MAY BE
POSSIBLE VERY LATE TONIGHT THROUGH EARLY TOMORROW MORNING AS
SHORTWAVE TROUGH IMPACTS THE AREA. COOLER TEMPS ARE EXPECTED
TOMORROW WITH THUNDERSTORMS CONTINUING PERHAPS THROUGH THE DAY
ACROSS SE OK.

A BREAK IN RAIN/THUNDERSTORM CHANCES WILL OCCUR WED...BUT WILL
RETURN THURS THROUGH SATURDAY AS SUBTLE SHORTWAVE TROUGHS ROUNDING
THE RIDGE AXIS IMPACT THE REGION AND ANOTHER WEAK COLD FRONT
ENTERS THE AREA. EXPECT NEAR AVG TEMPS THROUGH THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  76  60  84 /  30  30  10  10
HOBART OK         61  82  58  88 /  10  20  10  10
WICHITA FALLS TX  68  82  62  89 /  20  20  10  10
GAGE OK           54  81  53  85 /  10  10   0  10
PONCA CITY OK     59  78  55  80 /  20  20  10  10
DURANT OK         70  78  65  85 / 100  60  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/99
Hazardous weather outlook, May 20, 9:41 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
941 PM CDT MON MAY 20 2013

OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
945 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
A MODERATE RISK OF SEVERE STORMS CONTINUES FOR SOUTHERN OKLAHOMA INTO
NORTH TEXAS...WITH A SLIGHT RISK OF SEVERE STORMS FROM NORTHERN
OKLAHOMA THROUGH WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK EXTENDS SOUTH OF A LINE FROM CALVIN TO SULPHUR TO
HENRIETTA TEXAS. THE SLIGHT RISK EXTENDS SOUTH OF A LINE FROM
MORRISON TO SEWARD TO YUKON TO LAWTON TO SEYMOUR TEXAS...COVERING
LOCATIONS SOUTH AND EAST TO THE MODERATE RISK.

TIMING...
SEVERE STORMS REMAIN ON GOING ACROSS FAR SOUTHERN OKLAHOMA AND NORTHERN
TEXAS. ELEVATED ISOLATED STORMS ALSO CONTINUE TO DEVELOP ACROSS CENTRAL
OKLAHOMA. THIS NEW DEVELOPMENT OF STORMS BEHIND THE PRIMARY FRONT IS
EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS.

IMPACTS...
THE TORNADO THREAT REMAINS...HOWEVER...LARGE DESTRUCTIVE HAIL AND DAMAGING
WINDS REMAIN THE PRIMARY CONCERNS. ONGOING STORMS HAVE BEEN CAPABLE OF
80 MPH WINDS AND BASEBALL SIZED HAIL.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN TO CONTINUE SEVERE WEATHER OPERATIONS THROUGH
THE EARLY MORNING HOURS.

DISCUSSION...
OVERALL...THE FRONTAL BOUNDARY HAS STALLED FROM NORTHEASTERN THROUGH
CENTRAL OKLAHOMA...INTO WESTERN NORTH TEXAS. ONGOING STORMS REMAIN
ROOTED TO THIS BOUNDARY...AS IT CONTINUES TO PROVIDE LIFT FOR THE
CONTINUED DEVELOPMENT OF STORMS. INSTABILITY REMAINS SUFFICIENT ALONG
AND AHEAD OF THE BOUNDARY...WITH WIND FIELDS CONTINUING TO SUPPORT
ROTATING UPDRAFTS.

EXPECT GENERAL THUNDERSTORMS TO REDEVELOP LATER TONIGHT THROUGH
TUESDAY MORNING AS THE FRONT SLOWLY RETREATS NORTHWESTWARD OVERNIGHT.
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...HOWEVER
A FEW STRONG TO SEVERE STORMS CANNOT BE RULED OUT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
CONTINUED TRAINING OF STORMS WILL RESULT IN INCREASED FLOODING OF CREEKS...
SMALL STREAMS...AND ROAD WAYS. THIS WILL BE ESPECIALLY TRUE ACROSS THE
RED RIVER VALLEY REGION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
SEVERE STORMS WILL BE POSSIBLE AGAIN ON TUESDAY...MAINLY ACROSS THE
SOUTHEAST HALF OF OKLAHOMA. ISOLATED SEVERE STORMS WILL BE POSSIBLE
EACH DAY FROM WEDNESDAY THROUGH FRIDAY. THUNDERSTORMS ARE NOT
CURRENTLY EXPECTED ON SATURDAY AND SUNDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY AND UPDATED AS NEEDED.

KURTZ

In the hours before

Local storm report, May 20, 10:09 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1009 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             7 NNW DURANT            34.08N 96.42W
05/20/2013  E1.00 INCH       BRYAN              OK   EMERGENCY MNGR

            AT INTERSECTION OF SH-22 AND ALBERT PIKE ROAD

&&

JPIKE
Special weather statement, May 20, 10:20 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1020 PM CDT MON MAY 20 2013

OKZ018>020-023>030-035-037>040-044-045-210530-
KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-
MCCLAIN-CLEVELAND-POTTAWATOMIE-KIOWA-TILLMAN-COMANCHE-STEPHENS-
GARVIN-COTTON-JEFFERSON-
INCLUDING THE CITIES OF...KINGFISHER...GUTHRIE...STILLWATER...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOBART...
FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...WALTERS...WAURIKA
1020 PM CDT MON MAY 20 2013

THIS IS A SPECIAL WEATHER STATEMENT TO AID IN THE RESCUE AND
RECOVERY EFFORTS IN CENTRAL OKLAHOMA.

ALTHOUGH THE PRIMARY LINE OF THUNDERSTORMS REMAINS ROOTED TO THE
STALLED FRONTAL BOUNDARY FROM NORTHWESTERN THROUGH SOUTH CENTRAL
OKLAHOMA INTO NORTHERN TEXAS. ISOLATED STORMS HAVE BEGUN TO
DEVELOP BEHIND THE BOUNDARY FROM CENTRAL TO SOUTHWESTERN
OKLAHOMA. THIS ADDITIONAL SHOWER AND THUNDERSTORMS ACTIVITY WILL
CONTINUE OFF AND ON THROUGH THE EARLY TUESDAY MORNING HOURS. THE
MAJORITY OF THESE STORMS WILL LIKELY REMAIN BELOW SEVERE
LIMITS...HOWEVER A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF
SEVERE HAIL AND WIND THROUGH THE EARLY OVERNIGHT HOURS.

ADDITIONAL STORMS WILL DEVELOP TOMORROW AFTERNOON...POSSIBLY AS
FAR NORTHWEST AS THE INTERSTATE 44 CORRIDOR...INCLUDING THE
OKLAHOMA CITY AND MOORE AREAS. SOME OF THESE STORMS MAY BE
SEVERE. WE WILL BE WORKING OVERNIGHT TO REFINE TUESDAY'S SEVERE
WEATHER FORECAST.

KURTZ
Special weather statement, May 20, 10:33 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CDT MON MAY 20 2013

OKZ043-047-048-210400-
JOHNSTON OK-ATOKA OK-COAL OK-
1033 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSTON...
NORTHWESTERN ATOKA AND COAL COUNTIES UNTIL 1100 PM CDT...

AT 1029 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BROMIDE...
MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3444 9604 3433 9650 3450 9658 3451 9657
      3450 9651 3455 9651 3474 9622
TIME...MOT...LOC 0329Z 248DEG 34KT 3445 9646
Local storm report, May 20, 11:31 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1131 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     HAIL             DUNCAN                  34.52N 97.97W
05/20/2013  E1.25 INCH       STEPHENS           OK   LAW ENFORCEMENT

            AT STEPHENS COUNTY FAIRGROUNDS

&&

JPIKE
Special weather statement, May 20, 11:50 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1150 PM CDT MON MAY 20 2013

OKZ028-029-040-210515-
MCCLAIN OK-GARVIN OK-CLEVELAND OK-
1150 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MCCLAIN...NORTHERN
GARVIN AND SOUTHEASTERN CLEVELAND COUNTIES UNTIL 1215 AM CDT...

AT 1147 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
MAYSVILLE...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LAT...LON 3476 9745 3492 9756 3509 9723 3499 9714
      3494 9714 3493 9709
TIME...MOT...LOC 0447Z 238DEG 30KT 3489 9743
Local storm report, May 20, 11:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1153 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     HAIL             EMPIRE CITY             34.46N 98.04W
05/20/2013  E1.75 INCH       STEPHENS           OK   BROADCAST MEDIA

            FROM KSWO

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:01 PM CDTTornado WarningOUNCarter, Love, Marshall44 min
May 20, 7:19 PM CDTTornado WarningOUNJohnston, Marshall26 min
May 20, 7:35 PM CDTRiver Flood WarningOUNOklahoma3 hr
May 20, 7:37 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston68 min
May 20, 7:40 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall50 min
May 20, 7:44 PM CDTTornado WarningOUNAtoka, Coal, Johnston46 min
May 20, 7:55 PM CDTSevere Thunderstorm WarningOUNLove50 min
May 20, 8:11 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan49 min
May 20, 8:28 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall47 min
May 20, 9:06 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston39 min
May 20, 9:09 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall, Murray51 min
May 20, 9:17 PM CDTSpecial Weather StatementOUNOklahoma28 min
May 20, 9:30 PM CDTAreal Flood AdvisoryOUNCarter, Johnston3 hr
May 20, 9:44 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan46 min
May 20, 10:00 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton45 min
May 20, 10:04 PM CDTTornado WarningOUNAtoka, Bryan26 min
May 20, 10:25 PM CDTTornado WarningOUNAtoka35 min
May 20, 10:33 PM CDTSpecial Weather StatementOUNCoal27 min
May 20, 10:38 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc52 min
May 20, 10:46 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens44 min
May 20, 11:20 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal25 min
May 20, 11:25 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc50 min
May 20, 11:28 PM CDTSevere Thunderstorm WarningOUNStephens47 min
May 20, 11:50 PM CDTSpecial Weather StatementOUNMcClain25 min
May 20, 11:58 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes47 min
May 21, 12:12 AM CDTSevere Thunderstorm WarningOUNGarvin, Murray48 min
May 21, 12:41 AM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray, Pontotoc49 min
May 21, 12:49 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc41 min
May 21, 1:10 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole50 min
May 21, 1:33 AM CDTSpecial Weather StatementOUNHughes27 min
May 21, 1:41 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc49 min
May 21, 2:16 AM CDTSpecial Weather StatementOUNPottawatomie29 min
May 21, 2:26 AM CDTSpecial Weather StatementOUNCoal34 min
May 21, 2:38 AM CDTSpecial Weather StatementOUNPottawatomie37 min
May 21, 3:08 AM CDTSpecial Weather StatementOUNHughes37 min
May 21, 3:12 AM CDTSpecial Weather StatementOUNSeminole33 min
May 21, 3:28 AM CDTSpecial Weather StatementOUNMcClain32 min
May 21, 3:42 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie48 min
May 21, 3:56 AM CDTSpecial Weather StatementOUNHughes34 min
May 21, 3:58 AM CDTSpecial Weather StatementOUNKiowa32 min
May 21, 4:29 AM CDTSpecial Weather StatementOUNPottawatomie31 min
May 21, 5:00 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche45 min
May 21, 5:25 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady50 min
May 21, 6:00 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain30 min
May 21, 6:29 AM CDTSpecial Weather StatementOUNCleveland31 min
May 21, 7:14 AM CDTSpecial Weather StatementOUNTillman46 min
May 21, 7:16 AM CDTSpecial Weather StatementOUNStephens44 min
May 21, 7:39 AM CDTAreal Flood AdvisoryOUNCoal, Garvin, Hughes, Johnston, Murray, Pontotoc and 1 more3 hr
May 21, 7:56 AM CDTSpecial Weather StatementOUNCotton, Jefferson, Stephens, Tillman49 min
May 21, 8:18 AM CDTSpecial Weather StatementOUNMcClain27 min
May 21, 8:24 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma36 min
May 21, 8:34 AM CDTSpecial Weather StatementOUNAtoka26 min
May 21, 8:40 AM CDTSpecial Weather StatementOUNCarter, Murray35 min
May 21, 8:56 AM CDTSpecial Weather StatementOUNCleveland34 min
May 21, 8:58 AM CDTSpecial Weather StatementOUNGreer, Harmon47 min
May 21, 9:06 AM CDTAreal Flood AdvisoryOUNAtoka, Coal3 hr
May 21, 9:16 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson44 min
May 21, 9:24 AM CDTSpecial Weather StatementOUNCleveland, McClain36 min
May 21, 9:50 AM CDTSpecial Weather StatementOUNJackson40 min
May 21, 9:54 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson, Kiowa, Washita51 min
May 21, 10:17 AM CDTSevere Thunderstorm WarningOUNKiowa, Washita43 min
May 21, 10:18 AM CDTSevere Thunderstorm WarningOUNKiowa, Washita42 min
May 21, 10:24 AM CDTSpecial Weather StatementOUNJackson, Tillman51 min
May 21, 10:49 AM CDTSpecial Weather StatementOUNCleveland26 min
May 21, 10:58 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Kiowa, Washita47 min
May 21, 11:10 AM CDTSpecial Weather StatementOUNCotton, Jefferson50 min
May 21, 11:28 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens62 min
May 21, 11:30 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher45 min
May 21, 11:53 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma22 min
May 21, 11:59 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma46 min
May 21, 12:10 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole35 min
May 21, 12:15 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Murray, Stephens45 min
May 21, 12:23 PM CDTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie52 min
May 21, 12:25 PM CDTSpecial Weather StatementOUNLincoln, Oklahoma50 min
May 21, 12:45 PM CDTSpecial Weather StatementOUNLincoln, Payne45 min
May 21, 12:49 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Marshall, Murray, Pontotoc56 min
May 21, 12:52 PM CDTSpecial Weather StatementOUNGarvin, Hughes, Pottawatomie, Seminole53 min
May 21, 12:53 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall, Murray, Pontotoc3 hr
May 21, 1:20 PM CDTSpecial Weather StatementOUNCoal, Hughes55 min
May 21, 1:27 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.